# SDR 98ZZZX1442

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 9919619502N
- Condition: Cracked
- Location: Bs 699 Rt
- Part time: 72,110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT UNDERGOING A C-CHECK INSPECTION.  THE FRAME AT STA 699 RT SIDE OF FUSELAGE WAS FOUND CRACKED IN THE LOWER POCKET OF THE FITTING.
